Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 34, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 7, 2014, 9:42 AM CDT for Richland County, Wisconsin. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 9:42 AM CDT (14:42 UTC)
- Expired
- May 7, 2014, 10:15 AM CDT
- In force
- 33 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Richland County, WI
The radar
The La Crosse radar (KARX), 75 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 9:42 AM CDT | HAIL 2 | 3 Wnw Sabin, WI | TIME ESTIMATED FROM RADAR. PICTURE SUBMITTED FROM MEDIA. |
| May 7, 9:43 AM CDT | HAIL 1.25 | 1 Nw Cazenovia, WI | ESTIMATED SIZE FROM PICTURE SENT FROM MEDIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 669 J/kg
- Mixed-layer CIN
- -465 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084
WUUS53 KARX 071442
SVRARX
WIC103-071515-
/O.NEW.KARX.SV.W.0034.140507T1442Z-140507T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
942 AM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 1015 AM CDT
* AT 942 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF RICHLAND CENTER...MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
RICHLAND CENTER AROUND 950 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GERMANTOWN...ROCKBRIDGE...VIOLA...SYLVAN AND CAZENOVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4337 9019 4335 9066 4354 9067 4355 9057
4356 9026 4355 9019
TIME...MOT...LOC 1442Z 254DEG 34KT 4345 9049
HAIL...1.00IN
WIND...<50MPH
$$
ZT2 follow-up statements
294
WWUS53 KARX 071454
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
954 AM CDT WED MAY 7 2014
WIC103-071515-
/O.CON.KARX.SV.W.0034.000000T0000Z-140507T1515Z/
RICHLAND WI-
954 AM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHEASTERN RICHLAND COUNTY...
AT 954 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES WEST OF
REEDSBURG...OR 10 MILES NORTH OF RICHLAND CENTER...MOVING EAST AT 40
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN RICHLAND COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
GERMANTOWN...ROCKBRIDGE...CAZENOVIA...YUBA AND BLOOM CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4345 9019 4338 9045 4351 9052 4355 9053
4356 9026 4355 9019
TIME...MOT...LOC 1454Z 254DEG 34KT 4348 9034
HAIL...1.00IN
WIND...<50MPH
$$
ZT537
WWUS53 KARX 071510
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1010 AM CDT WED MAY 7 2014
WIC103-071519-
/O.EXP.KARX.SV.W.0034.000000T0000Z-140507T1515Z/
RICHLAND WI-
1010 AM CDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHLAND COUNTY
WILL EXPIRE AT 1015 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 4345 9019 4338 9045 4351 9052 4355 9053
4356 9026 4355 9019
TIME...MOT...LOC 1505Z 254DEG 34KT 4348 9034
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:55 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 7, 6:55 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 655 AM CDT WED MAY 7 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 425 AM CDT WED MAY 7 2014 AT 3 AM...WATCHING 2 AREAS OF CONVECTION. THE FIRST IS LOCATED OVER EAST CENTRAL WISCONSIN. MEANWHILE THE OTHER ONE IS LOCATED BETWEEN SIOUX FALLS SOUTH DAKOTA AND FAIRMONT MINNESOTA. BOTH OF THESE ARE LOCATED ON THE EASTERN EDGE STRONG 700 MB MOISTURE CONVERGENT AREA. IN ADDITION...THEY ARE LOCATED ONE THE NORTHERN PERIPHERY OF 1000 J/KG MOST UNSTABLE CAPE. THE ARW...NMM...HOP WRF AND SPC WRF SUGGEST THAT THE LATTER AREA OF CONVECTION WILL MOVE EAST ALONG THE INTERSTATE 90 CORRIDOR THIS MORNING. EARLIER IN THE NIGHT THE HRRR SUGGESTED A SIMILAR SCENARIO...BUT WITH ITS LATEST RUN IT HAS BACKED AWAY FROM THIS SOLUTION. HOWEVER THIS SCENARIO DOES NOT MAKE A LOT OF SENSE...SO BACKED AWAY FROM FOLLOWING IT. TRENDED THE PRECIPITATION FORECAST FOR TODAY TOWARD A BLEND OF ARW...NMM...HOP WRF AND SPC WRF. HOWEVER I AM A BIT CONCERNED THAT AS IT MOVES EAST THAT THE NOCTURNAL JET WILL WEAKEN AND THAT THE CONVECTION COULD DISSIPATE BEFORE IT GETS INTO OUR AREA. IF THE CONVECTION DOES HAPPEN TO GET INTO OUR AREA...THE SPC RAP SUGGESTS THAT EFFECTIVE SHEAR WILL INCREASE OVER 40 KNOTS THROUGH 07.14Z. THIS COULD RESULT IN THE DEVELOPMEMT OF SOME ELEVATED SUPER CELLS. WE WILL HAVE TO MONITOR THIS OVER THE NEXT COUPLE OF HOURS. FOR LATER THIS MORNING AND AFTERNOON...MANY OF THE MESO MODELS AND AND NAM SUGGEST THAT THE AREA WILL REMAIN DRY. THIS IS A RESULT OF AN ELEVATED MIXED LAYER BEING BROUGHT ISENTROPICALLY OFF OF THE SOUTHERN PLAINS. THIS LAYER FORMS A STRONG 800 TO 600 MB CAP ACROSS THE FORECAST AREA. MEANWHILE THE GFS CONTINUES TO TRY AND DEVELOP STRATIFORM PRECIPITATION BELOW THE CAP. THIS LOOKS VERY UNLIKELY BECAUSE ITS SATURATED THE AIR MASS BELOW 800 MB TOO MUCH. DUE TO THIS...STAYED WITH A DRY FORECAST FOR THE TIME PERIOD. TONIGHT...MANY OF DETERMINISTIC RUNS ARE GENERATING PRECIPITATION ACROSS MUCH OF THE FORECAST AREA. HOWEVER BUFKIT SOUNDINGS CONTINUE TO SHOW A FAIRLY STRONG CAP ALONG AND SOUTH OF INTERSTATE 94. THIS IS GOOD AGREEMENT WITH WHAT SHOWS UP IN THE ARW AND SPC WRF. DUE TO THIS...WENT WITH MUCH LOWER POPS THAN WHAT NORMALLY WOULD BE EXPECTED SOUTH OF INTERSTATE 94. IF THUNDERSTORMS DID DEVELOP...IT LOOKS TO BE SO HIGH /BASES OF 2 TO 3 KM/ THAT YOUR SHEAR IS GREATLY DECREASED TO LESS 25 KNOTS...SO THERE WILL NOT BE SUPERCELLS. HOWEVER THE CAPE PROFILE IS MUCH FATTER THAN THIS MORNING AND THIS COULD POTENTIALLY RESULT IN SOME LARGE HAIL. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 425 AM CDT WED MAY 7 2014 ON THURSDAY AND THURSDAY NIGHT...THE 07.00Z MODELS CONTINUE TO SHOW THAT A PLUME OF SUBTROPICAL MOISTURE WILL SURGE NORTHWARD AHEAD OF THE LONG WAVE TROUGH. EMBEDDED WAVES IN THIS FLOW WILL RESULT IN SHOWERS AND THUNDERSTORMS WHICH WILL USE UP MUCH OF THE CAPE PRIOR TO THE ARRIVAL OF A MUCH MORE FAVORABLE SHEAR PROFILE. DUE TO THIS...STILL THINKING THAT THE BEST SEVERE WEATHER THREAT WILL REMAIN WEST OF INTERSTATE 35. WITH THIS PLUME NOT ARRIVING UNTIL MID MORNING...LOWERED THE PRECIPITATION PROBABILITIES BETWEEN 08.12Z AND 08.15Z. FROM SATURDAY NIGHT THROUGH TUESDAY...A SERIES OF SHORT WAVE TROUGHS WILL EJECTED OUT OF THE LONG WAVE OVER THE WESTERN UNITED STATES. THIS WILL BRING ROUND OF SHOWERS AND THUNDERSTORMS INTO THE AREA. WITH STILL SOME TIMING DIFFERENCES AND SUBTLE DIFFERENCES IN THE MODELS...STAYED WITH THE MODEL CONSENSUS. TOWARD THE MIDDLE OF NEXT WEEK...IT LOOKS LIKE THERE WILL BE A PATTERN SHIFT AS THE UPPER LEVEL FLOW BECOMES NORTHWEST AND WEST ACROSS THE EASTERN UNITED STATES. LOOKS LIKE HIGHS MAY RANGE FROM THE UPPER 40S TO MID 50S...AND LOWS WILL RANGE FROM THE MID 30S TO MID 40S. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 655 AM CDT WED MAY 7 2014 THROUGH 07.1330Z STRONG TO SEVERE THUNDERSTORMS WILL AFFECT KRST. THE MAIN THREAT WITH THESE THUNDERSTORMS WILL BE LARGE HAIL. WITH THE WEAKENING OF THE LOW LEVEL JET...EXPECT THE SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF INTERSTATE 90 TO DISSIPATE BY 07.15Z. WHILE BOTH THE GFS AND NAM SOUNDINGS SUGGEST MVFR CEILINGS THROUGH TONIGHT. THE RAP SOUNDINGS SHOW THAT CEILINGS WILL REMAIN VFR. LOOKING AT CEILINGS AROUND THE REGION...THE RAP IS VERIFYING THE BEST...SO TRENDED THE TAFS THAT WAY. FOR TONIGHT...THE MESO MODELS SUGGEST THAT ADDITIONAL SHOWERS AND THUNDERSTORMS WILL FIRE WELL NORTH OF THE TAF SITES...THUS... WENT DRY WITH VFR CEILINGS. && .HYDROLOGY... ISSUED AT 425 AM CDT WED MAY 7 2014 FLOODING CONTINUES ALONG THE MAIN STEM OF THE MISSISSIPPI RIVER...WITH LOCATIONS CRESTING FROM NORTH MCGREGOR. SHOWERS AND THUNDERSTORMS ON THURSDAY AND THURSDAY NIGHT WILL PRODUCE ANYWHERE FROM A HALF INCH TO ONE INCH. THIS WILL LIKELY SLOW THE FALL FOR LOCATIONS NORTH OF MCGREGOR...AND MAY INCREASE CRESTS SLIGHTLY SOUTH OF MCGREGOR. CHECK OUT THE LATEST HYDROLOGIC STATEMENTS FOR THE DETAILS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...BOYNE HYDROLOGY...BOYNE
Hazardous weather outlook, May 7, 5:37 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 537 AM CDT WED MAY 7 2014 IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ017-029-034-042>044- 055-081100- MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-DODGE-OLMSTED- MOWER-FILLMORE-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-RICHLAND- 537 AM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND MAINLY ALONG AND NORTH OF INTERSTATE 90 THIS MORNING AND TONIGHT. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY AND THURSDAY NIGHT...OCCASIONAL THUNDERSTORMS WILL BE SEEN ACROSS NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN WISCONSIN. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM SATURDAY THROUGH MONDAY NIGHT. IT IS TOO EARLY TO DISCERN ANY SEVERE WEATHER POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS MORNING...AND FROM THURSDAY INTO THURSDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-081100- ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-GRANT- 537 AM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND MAINLY ALONG AND NORTH OF INTERSTATE 90 THIS MORNING AND TONIGHT. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. FLOOD WARNINGS REMAIN IN EFFECT FOR SEVERAL LOCATIONS ALONG THE MISSISSIPPI RIVER. CHECK THE LATEST HYDROLOGIC INFORMATION FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON THURSDAY AND THURSDAY NIGHT...OCCASIONAL THUNDERSTORMS WILL BE SEEN ACROSS NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN WISCONSIN. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM SATURDAY THROUGH MONDAY NIGHT. IT IS TOO EARLY TO DISCERN ANY SEVERE WEATHER POTENTIAL WITH THESE STORMS. FLOOD WARNINGS WILL CONTINUE FOR SEVERAL LOCATIONS ALONG THE MISSISSIPPI RIVER INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS MORNING...AND FROM THURSDAY INTO THURSDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BOYNE
In the hours before
Local storm report, May 7, 8:38 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
838 AM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM HAIL 6 WNW NEILLSVILLE 44.59N 90.70W
05/07/2014 E1.75 INCH CLARK WI PUBLIC
SIZE ESTIMATED FROM PHOTO. TIME ESTIMATED FROM RADAR.
&&
DANBSpecial weather statement, May 7, 8:43 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 843 AM CDT WED MAY 7 2014 WIZ029-034-071445- CLARK-JACKSON- INCLUDING THE CITIES OF...NEILLSVILLE...BLACK RIVER FALLS 843 AM CDT WED MAY 7 2014 ...THUNDERSTORMS TO MOVE ACROSS NORTHERN JACKSON AND MUCH OF CLARK COUNTY... AT 840 AM CDT...A SHORT LINE OF THUNDERSTORMS MOVING NORTHEAST AT 40 MPH WAS SET TO SPREAD ACROSS NORTHERN JACKSON AND SOUTHERN INTO CENTRAL CLARK COUNTIES THROUGH 945 AM. PEA SIZED HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE LIKELY WITH THESE STORMS. UP TO ONE-HALF TO THREE-QUARTERS OF AN INCH OF RAIN IS POSSIBLE IN 30 MINUTES AS THESE STORMS PASS. MOVE INDOORS TO A PLACE OF SAFETY WHEN THUNDERSTORMS APPROACH AND MOVE ACROSS YOUR LOCATION. BE PREPARED FOR PONDING OF WATER ON ROADS IN THE DOWNPOURS. RRS
Local storm report, May 7, 8:51 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
851 AM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL WINONA 44.05N 91.66W
05/07/2014 E0.75 INCH WINONA MN PUBLIC
PEA TO DIME DIZED HAIL ON THE EAST SIDE OF TOWN.
&&
DANBSpecial weather statement, May 7, 9:04 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
904 AM CDT WED MAY 7 2014
WIZ034-071430-
JACKSON-
904 AM CDT WED MAY 7 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JACKSON COUNTY...
AT 904 AM CDT...A STRONG THUNDERSTORM WAS NEAR NORTH BEND...OR 14
MILES SOUTHWEST OF BLACK RIVER FALLS...MOVING EAST AT 40 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLACK RIVER FALLS...NORTH BEND...MILLSTON...FRANKLIN...IRVING...
MELROSE...FALL HALL GLEN...LAKE WAZEE...THE BLACK RIVER FALLS
AIRPORT...PIGEON CREEK CAMPGROUND...SEVENTEEN FLOWAGE...CASTLE
MOUND...LOST FALLS CAMPGROUND...SHAMROCK...PERRY CREEK RECREATION
AREA...I 94 EXIT 128 AND PEACOCK HILL.
LAT...LON 4416 9050 4416 9089 4413 9097 4407 9097
4407 9113 4410 9116 4423 9115 4435 9057
4417 9042
TIME...MOT...LOC 1404Z 251DEG 42KT 4416 9107
ZTLocal storm report, May 7, 9:11 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
911 AM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL 2 WSW GALESVILLE 44.07N 91.39W
05/07/2014 M0.50 INCH TREMPEALEAU WI NWS EMPLOYEE
&&
ZTSpecial weather statement, May 7, 9:31 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
931 AM CDT WED MAY 7 2014
WIZ043-044-053-055-071500-
ADAMS-RICHLAND-JUNEAU-VERNON-
931 AM CDT WED MAY 7 2014
...THUNDERSTORMS ACROSS THE AREA THIS MORNING...
SCATTERED THUNDERSTORMS ARE MOVING ACROSS SOUTHWEST INTO CENTRAL
WISCONSIN...AND WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF
INCH...ALONG WITH BRIEF DOWNPOURS...GUSTY WINDS AND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
RICHLAND CENTER...MAUSTON...VIROQUA...ADAMS...ELROY...HILLSBORO...
WONEWOC...LA FARGE...CASTLE ROCK LAKE...GERMANTOWN...WESTPORT...
LEMONWEIR...EXCELSIOR...SPRINGVILLE...LONE ROCK...ROCKBRIDGE...
LINDINA...VIOLA...ITHACA AND SYLVAN.
LAT...LON 4364 9031 4356 9031 4355 9020 4353 9019
4317 9020 4321 9030 4321 9055 4318 9064
4342 9067 4342 9083 4359 9096 4373 9054
4373 9033 4380 9031 4401 8967 4400 8960
4365 8960
TIME...MOT...LOC 1429Z 229DEG 139KT 4377 9052 4323 9005
ZTThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:17 PM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 58 min |
| May 7, 1:59 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 46 min |
| May 7, 4:48 AM CDT | Special Weather Statement | ARX | Jackson | 27 min |
| May 7, 5:21 AM CDT | Special Weather Statement | ARX | Clark | 24 min |
| May 7, 5:27 AM CDT | Severe Thunderstorm Warning | ARX | Clark | 63 min |
| May 7, 6:00 AM CDT | Severe Thunderstorm Warning | ARX | Clark | 45 min |
| May 7, 8:15 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 45 min |
| May 7, 8:28 AM CDT | Special Weather Statement | ARX | Trempealeau | 32 min |
| May 7, 9:04 AM CDT | Special Weather Statement | ARX | Jackson | 26 min |
| May 7, 9:31 AM CDT | Special Weather Statement | ARX | Adams, Richland, Vernon | 29 min |
| May 7, 10:12 AM CDT | Special Weather Statement | ARX | Adams | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.